IMR OpenIR
A Method of Riemann-Hilbert Problem for Zhang's Conjecture 1 in a Ferromagnetic 3D Ising Model: Trivialization of Topological Structure
Suzuki, Osamu1; Zhang, Zhidong2
Corresponding AuthorZhang, Zhidong(zdzhang@imr.ac.cn)
2021-04-01
Source PublicationMATHEMATICS
Volume9Issue:7Pages:28
AbstractA method of the Riemann-Hilbert problem is applied for Zhang's conjecture 1 proposed in Philo. Mag. 87 (2007) 5309 for a ferromagnetic three-dimensional (3D) Ising model in the zero external field and the solution to the Zhang's conjecture 1 is constructed by use of the monoidal transform. At first, the knot structure of the ferromagnetic 3D Ising model in the zero external field is determined and the non-local behavior of the ferromagnetic 3D Ising model can be described by the non-trivial knot structure. A representation from the knot space to the Clifford algebra of exponential type is constructed, and the partition function of the ferromagnetic 3D Ising model in the zero external field can be obtained by this representation (Theorem I). After a realization of the knots on a Riemann surface of hyperelliptic type, the monodromy representation is realized from the representation. The Riemann-Hilbert problem is formulated and the solution is obtained (Theorem II). Finally, the monoidal transformation is introduced for the solution and the trivialization of the representation is constructed (Theorem III). By this, we can obtain the desired solution to the Zhang's conjecture 1 (Main Theorem). The present work not only proves the Zhang's conjecture 1, but also shows that the 3D Ising model is a good platform for studying in deep the mathematical structure of a physical many-body interacting spin system and the connections between algebra, topology, and geometry.
Keywordferromagnetic 3D Ising model Clifford algebra Riemann– Hilbert problem trivialization of topological structure monoidal transformation
Funding OrganizationNational Natural Science Foundation of China
DOI10.3390/math9070776
Indexed BySCI
Language英语
Funding ProjectNational Natural Science Foundation of China
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000638708700001
PublisherMDPI
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.imr.ac.cn/handle/321006/162344
Collection中国科学院金属研究所
Corresponding AuthorZhang, Zhidong
Affiliation1.Nihon Univ, Dept Comp & Syst Anal, Coll Humanities & Sci, Setagaya Ku, Sakurajosui 3-25-40, Tokyo 1568550, Japan
2.Chinese Acad Sci, Shenyang Natl Lab Mat Sci, Inst Met Res, 72 Wenhua Rd, Shenyang 110016, Peoples R China
Recommended Citation
GB/T 7714
Suzuki, Osamu,Zhang, Zhidong. A Method of Riemann-Hilbert Problem for Zhang's Conjecture 1 in a Ferromagnetic 3D Ising Model: Trivialization of Topological Structure[J]. MATHEMATICS,2021,9(7):28.
APA Suzuki, Osamu,&Zhang, Zhidong.(2021).A Method of Riemann-Hilbert Problem for Zhang's Conjecture 1 in a Ferromagnetic 3D Ising Model: Trivialization of Topological Structure.MATHEMATICS,9(7),28.
MLA Suzuki, Osamu,et al."A Method of Riemann-Hilbert Problem for Zhang's Conjecture 1 in a Ferromagnetic 3D Ising Model: Trivialization of Topological Structure".MATHEMATICS 9.7(2021):28.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Suzuki, Osamu]'s Articles
[Zhang, Zhidong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Suzuki, Osamu]'s Articles
[Zhang, Zhidong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Suzuki, Osamu]'s Articles
[Zhang, Zhidong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.